http://ir.sinica.edu.tw/handle/201000000A/35450
Title: | Asymptotic behaviour of solutions of the modified lubrication equation | Authors: | Hui, Kin Ming | Issue Date: | 1996 | Relation: | Applicable Analysis 62(3-4), 311-321 | URI: | http://ir.sinica.edu.tw/handle/201000000A/35450 | ISSN: | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=0003-6811&DestApp=JCR&RQ=IF_CAT_BOXPLOT |
Appears in Collections: | 數學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.